# SDR SWIA2020062651249

- Difficulty date: June 2, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS364.00 IS CORRODED AT STR 27.  (C-CHECK) RO 6/24/2020 REPAIRED LOWER FRAME SECTOR, FS364 PER REO.  SEE CONTINAUATION CARD FOR DETAILS, COMPLIED WITH TASK CARD.
